Kodai Mathematical Journal

Absolute zeta functions and the automorphy

Nobushige Kurokawa and Hidekazu Tanaka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Kodai Math. J., Volume 40, Number 3 (2017), 584-614.

Dates
Received: 22 December 2016
Revised: 1 February 2017
First available in Project Euclid: 31 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1509415235

Digital Object Identifier
doi:10.2996/kmj/1509415235

Mathematical Reviews number (MathSciNet)
MR3718500

Zentralblatt MATH identifier
06827106

Subjects
Primary: 14G10: Zeta-functions and related questions [See also 11G40] (Birch- Swinnerton-Dyer conjecture)

Keywords
absolute zeta function absolute automorphic form

Citation

Kurokawa, Nobushige; Tanaka, Hidekazu. Absolute zeta functions and the automorphy. Kodai Math. J. 40 (2017), no. 3, 584--614. doi:10.2996/kmj/1509415235. https://projecteuclid.org/euclid.kmj/1509415235


Export citation